PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 62 | 1 | 15-29
Tytuł artykułu

Differential sandwich theorems for analytic functions defined by some linear operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this investigation, we obtain some applications of first order differential subordination and superordination results involving Dziok-Srivastava operator and other linear operators for certain normalized analytic functions. Some of our results improve previous results.
Rocznik
Tom
62
Numer
1
Strony
15-29
Opis fizyczny
Daty
wydano
2008-01-01
online
2009-02-09
Twórcy
autor
  • Department of Mathematics, Faculty of Science Mansoura University, Mansoura 35516, Egypt
autor
  • Department of Mathematics, Faculty of Science Mansoura University, Mansoura 35516, Egypt
autor
  • Department of Mathematics, Faculty of Science Mansoura University, Mansoura 35516, Egypt
Bibliografia
  • Ali, R. M., Ravichandran, V. and Subramanian, K. G., Differential sandwich theorems for certain analytic functions, Far East J. Math. Sci. 15 (2004), no. 1, 87-94.
  • Bernardi, S. D., Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969), 429-446.
  • Bulboacă, T., Classes of first order differential superordinations, Demonstratio Math. 35 (2002), no. 2, 287-292.
  • Bulboacă, T., Differential Subordinations and Superordinations, Recent Results, House of Scientific Book Publ., Cluj-Napoca, 2005.
  • Bulboacă, T., A class of superordination-preserving integral operators, Indag. Math. (N. S.) 13 (2002), no. 3, 301-311.[Crossref]
  • Carlson, B. C. and Shaffer, D. B., Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal. 15 (1984), 737-745.[Crossref]
  • Cho, N. E., Kwon, O. H. and Srivastava, H. M., Inclusion and argument properties for certain subclasses of multivalent functions associated with a family of linear operators, J. Math. Anal. Appl. 292 (2004), 470-483.
  • Choi, J. H., Saigo, M. and Srivastava, H. M., Some inclusion properties of a certain family of integral operators, J. Math. Anal. Appl. 276 (2002), 432-445.
  • Dziok, J., Srivastava, H. M., Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput. 103 (1999), 1-13.[Crossref][WoS]
  • Dziok, J., Srivastava, H. M., Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transform. Spec. Funct. 14 (2003), 7-18.[Crossref]
  • Libera, R. J., Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1965), 755-658.[Crossref]
  • Miller, S. S., Mocanu, P. T., Differential subordinations and univalent functions, Michigan Math. J. 28 (1981), no. 2, 157-171.
  • Miller, S. S., Mocanu, P. T., Differential Subordination. Theory and Applications, Marcel Dekker Inc., New York, 2000.
  • Miller, S. S., Mocanu, P. T., Subordinates of differential superordinations, Complex Variables 48 (2003), no. 10, 815-826.
  • Ruscheweyh, St., New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), 109-115.[Crossref]
  • Shanmugam, T. N., Ravichandran, V. and Sivasubramanian, S., Differential sandwich theorems for some subclasses of analytic functions, Aust. J. Math. Anal. Appl. 3 (2006), no. 1, Art. 8, 11 pp. (electronic).
  • Srivastava, H. M., Karlsson, P. W., Multiple Gaussian Hypergeometric Series, Ellis Horwood Ltd., Chichester, Halsted Press (John Wiley & Sons, Inc.), New York, 1985.
  • Tuneski, N., On certain sufficient conditions for starlikeness, Int. J. Math. Math. Sci. 23 (2000), no. 8, 521-527.[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-008-0002-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.